# SDR AALA20012052

- Difficulty date: November 13, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 20H INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT AT SEAT 20H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
